MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLUS PLATFORM IMPLANT CA

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLUS PLATFORM IMPLANT CA
Model Number IIPSCA5085
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Bruxism (4427)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician confirms that when examining the implant, it was observed that it had not osseointegrated.Patient with a bone quality ii.In the event the patient experienced: infection.
 
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.

Common Device Name
INTERNA UNIVERSAL PLUS PLATFORM IMPLANT CA
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key19728724
Report Number3004417597-2024-00022
Device Sequence Number8274948
Product Code DZE
UDI-Device Identifier08435389811916
UDI-Public08435389811916
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/01/2024
Device Model NumberIIPSCA5085
Device Lot NumberAI05456.Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale